On a Generalization of a Theorem due to Larcombe on the Sum of a 3F2 Series

Rakha, Medhat A.

Mathematica Balkanica New Series (2012)

  • Volume: 26, Issue: 1-2, page 229-240
  • ISSN: 0205-3217

Abstract

top
MSC 2010: 33C20

How to cite

top

Rakha, Medhat A.. "On a Generalization of a Theorem due to Larcombe on the Sum of a 3F2 Series." Mathematica Balkanica New Series 26.1-2 (2012): 229-240. <http://eudml.org/doc/281395>.

@article{Rakha2012,
abstract = {MSC 2010: 33C20},
author = {Rakha, Medhat A.},
journal = {Mathematica Balkanica New Series},
keywords = {generalized hypergeometric functions; classical summation theorems; Whipple's theorem},
language = {eng},
number = {1-2},
pages = {229-240},
publisher = {Bulgarian Academy of Sciences - National Committee for Mathematics},
title = {On a Generalization of a Theorem due to Larcombe on the Sum of a 3F2 Series},
url = {http://eudml.org/doc/281395},
volume = {26},
year = {2012},
}

TY - JOUR
AU - Rakha, Medhat A.
TI - On a Generalization of a Theorem due to Larcombe on the Sum of a 3F2 Series
JO - Mathematica Balkanica New Series
PY - 2012
PB - Bulgarian Academy of Sciences - National Committee for Mathematics
VL - 26
IS - 1-2
SP - 229
EP - 240
AB - MSC 2010: 33C20
LA - eng
KW - generalized hypergeometric functions; classical summation theorems; Whipple's theorem
UR - http://eudml.org/doc/281395
ER -

NotesEmbed ?

top

You must be logged in to post comments.